# SDR DL72S951450

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, ONE INCH CRACK IN ATTACH ANGLE LOWER END OF NR 7 SPOILER ACTUATOR ATTACH FITTING.  REPAIR:  REPAIRED PER M/M 57-20-22 PAR 10.
